# SDR CA021114001

- Difficulty date: November 9, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100401
- Condition: Sheared
- Location: Rt Te Flaps
- Part time: 14,942 hours, 13,810 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  FLAP FAIL MSG AT 0 DEG.  LOCAL MECHANIC TRIED TO MECHANICALLY REPOSITION FLAPS TO 8 DEG FOR FERRY FLT  RT OUTBOARD FLAP SURFACE INCURRED SOME TWISTING (SKIN RIPPLING). FOUND NR 4 FLEX DRIVE UNRAVELLED WITH OUTBOARD DRIVE END BROKEN OFF (AT NR 4 SCREWJACK).
